Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 5, NWS Flagstaff, AZ

April 29, 2013Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 29, 2013, 2:46 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 30, 2013, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 2:46 PM MST (21:46 UTC)
In effect from
Apr 30, 2013, 11:00 AM MST
Expired
Apr 30, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3186 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WWUS75 KFGZ 292146
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
246 PM MST MON APR 29 2013


AZZ004>007-009>012-015-039-040-300600-
/O.NEW.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...FLAGSTAFF...DILKON
246 PM MST MON APR 29 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. 

* TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING
  STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
  SECURING ANY LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
5 follow-up statements
955 
WWUS75 KFGZ 300556
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1056 PM MST MON APR 29 2013

AZZ004>007-009>012-015-039-040-301400-
/O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...FLAGSTAFF...DILKON
1056 PM MST MON APR 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING 
  STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY 
  LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
409 
WWUS75 KFGZ 300939
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
239 AM MST TUE APR 30 2013

AZZ013-301800-
/O.EXA.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE
239 AM MST TUE APR 30 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

* TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG
  AND GUSTY THROUGH EARLY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY 
  LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ004>007-009>012-015-039-040-301800-
/O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...FLAGSTAFF...DILKON
239 AM MST TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG
  AND GUSTY THROUGH EARLY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY 
  LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
952 
WWUS75 KFGZ 301720
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1020 AM MST TUE APR 30 2013

AZZ004>007-009>013-015-039-040-010300-
/O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...DILKON
1020 AM MST TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...WINDS WILL STRENGTHEN FROM LATE MORNING THROUGH THE
  AFTERNOON...BECOMING STRONG AND GUSTY THROUGH EARLY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY
  LOOSE OUTDOOR OBJECTS. AREAS OF BLOWING DUST MAY BRING LOW
  VISIBILITY TO PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND
  CHINLE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
124 
WWUS75 KFGZ 302122
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
222 PM MST TUE APR 30 2013

AZZ010-012-013-040-010300-
/O.NEW.KFGZ.DU.Y.0001.130430T2122Z-130501T0300Z/
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/
CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINSLOW...HOLBROOK...
SNOWFLAKE...DILKON
222 PM MST TUE APR 30 2013

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING
DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST.

* TIMING...STRONG WINDS AND AREAS OF BLOWING DUST WILL CONTINUE
  THROUGH EARLY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH. 

* VISIBILITY...AREAS OF BLOWING DUST WILL BRING VISIBILITY AS LOW
  AS 1/2 MILE.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY
  LOOSE OUTDOOR OBJECTS. AREAS OF BLOWING DUST WILL ALSO CAUSE
  TRAVEL DIFFICULTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

AZZ004>007-009-011-015-039-010300-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
BLACK MESA AREA-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...FLAGSTAFF
222 PM MST TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH EARLY
  EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY
  LOOSE OUTDOOR OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
823 
WWUS75 KFGZ 010314
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
814 PM MST TUE APR 30 2013


AZZ010-012-013-040-010415-
/O.EXP.KFGZ.DU.Y.0001.000000T0000Z-130501T0300Z/
/O.EXP.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/
CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINSLOW...HOLBROOK...
SNOWFLAKE...DILKON
814 PM MST TUE APR 30 2013

...BLOWING DUST ADVISORY HAS EXPIRED...
...WIND ADVISORY HAS EXPIRED...

THE WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING. THE
WIND ADVISORY AND BLOWING DUST ADVISORY HAVE BEEN ALLOWED TO
EXPIRE. SOME PEAK WIND GUSTS THIS AFTERNOON INCLUDE: WINSLOW
AIRPORT 47 MPH AND KYKOTSMOVI VILLAGE 44 MPH. AREAS OF BLOWING
DUST WERE ALSO REPORTED THIS AFTERNOON IN THE LITTLE COLORADO
RIVER AND CHINLE VALLEYS REDUCING VISIBILITY TO AS LOW AS 1/2
MILE. 

$$

AZZ004>007-009-011-015-039-010415-
/O.EXP.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
BLACK MESA AREA-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...FLAGSTAFF
814 PM MST TUE APR 30 2013

...WIND ADVISORY HAS EXPIRED...

THE WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING. THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. SOME PEAK WIND GUSTS THIS
AFTERNOON INCLUDE: WINDOW ROCK AIRPORT 40 MPH...JOHNS AIRPORT 38
MPH...DONEY PARK 56 MPH...FLAGSTAFF AIRPORT 47 MPH...GRAND CANYON
AIRPORT 47 MPH...PAGE AIRPORT 37 MPH...SHOW LOW AIRPORT 43 MPH...
PRESCOTT AIRPORT 43 MPH. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 29, 9:05 AM MST, 5 hours 41 minutes earlier.

Area forecast discussion, Apr 29, 9:05 AM MST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
905 AM MST MON APR 29 2013

.SYNOPSIS...NORTHWEST FLOW ALOFT WILL CONTINUE TO BRING WARM
TEMPERATURES AND DRY WEATHER TO NORTHERN ARIZONA TODAY AND TUESDAY. A
DRY COLD FRONT WILL MOVE ACROSS ARIZONA TUESDAY NIGHT AND WEDNESDAY
RESULTING IN COOLER TEMPERATURES FOR THE LATTER HALF OF THE WEEK...AS
WELL AS STRONGER WINDS AHEAD OF THE FRONT ON TUESDAY.

&&

.DISCUSSION...MILD NORTHWEST FLOW ALOFT CONTINUES OVER NORTHERN AZ
TODAY WITH VERY SEASONABLY WARM TEMPERATURES. HIGHS TODAY WILL RUN
AT LEAST 10 DEGREES ABOVE NORMALS.

A TROUGH WILL MOVE ACROSS THE WESTERN STATES ON TUESDAY AND PUSH A
STRONG COLD FRONT SOUTHWARD ACROSS NORTHERN AZ LATE TUESDAY AND
WEDNESDAY. AHEAD OF THE FRONT...WINDS WILL INCREASE BECOMING STRONG
AND GUSTY TUESDAY AFTERNOON. THE COMBINATION OF STRONG WINDS AND
VERY LOW RELATIVE HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS. SEE FIRE WEATHER DISCUSSION BELOW.

TEMPS WILL BE MUCH COOLER ON WEDNESDAY AND THURSDAY BEHIND THE FRONT
BUT WILL ACTUALLY BE VERY CLOSE TO SEASONAL AVERAGES. WINDS WILL
BECOME NORTHERLY AND GUSTY...ESPECIALLY ALONG AND SOUTH OF THE
MOGOLLON RIM ON WEDNESDAY AND THURSDAY.

NORTHWEST FLOW WILL REDEVELOP ACROSS THE REGION WITH NEAR SEASONABLE
TEMPS AND DRY WEATHER THROUGH THE EARLY PART OF THE WEEKEND. LONG RANGE
MODELS SUGGEST SHOWERS ARE POSSIBLE EARLY NEXT WEEK.

&&

.AVIATION...
FOR THE 18Z PACKAGE...HIGH PRESSURE WILL PRODUCE VFR CONDITIONS OVER
THE NEXT 24 HOURS. SFC WINDS THROUGH SUNSET SW-W 10-15 KT GUSTS TO
25 KT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...
LIGHT WEST-NORTHWESTERLY FLOW ALOFT WILL REMAIN OVER NORTHERN
ARIZONA TODAY. EXPECT VERY WARM WEATHER WITH LOW AFTERNOON RELATIVE
HUMIDITY VALUES AND HAINES INDICES OF 6 ACROSS MUCH OF THE AREA. ON
TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING
INCREASING SOUTHWEST WINDS WITH CRITICAL FIRE WEATHER CONDITIONS
DEVELOPING. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED
FOR TUESDAY ACROSS MUCH OF NORTHERN ARIZONA.

WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT SHOULD MOVE ACROSS
NORTHEAST ARIZONA ON WEDNESDAY...WITH DAYTIME TEMPERATURES COOLING
SEVERAL DEGREES AND BREEZY NORTH-NORTHEAST WINDS DEVELOPING. LIGHT
WINDS AND WARMER TEMPERATURES WILL RETURN ON FRIDAY UNDER NORTHWEST
FLOW.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM 11 AM TO
8 PM MST TUESDAY FOR AZZ104>117-138>140.

&&

PUBLIC.........MCS/DB
AVIATION.......DL
FIRE WEATHER...DL

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 29, 8:50 AM MST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
850 AM MST MON APR 29 2013

AZZ004>018-037>040-300700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
850 AM MST MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA. INCREASING
SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR
MUCH OF NORTHERN ARIZONA FROM 11 AM TO 8 PM TUESDAY.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:20 AM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai42 hr

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.